MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941812350
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 3.50 x 12mm synergy xd drug-eluting stent was selected for use.However, the delivery system broke after removing from the package.The procedure was completed with a different device.No patient complications were reported.
 
Event or Problem Description
It was reported that shaft break occurred.A 3.50 x 12mm synergy xd drug-eluting stent was used, however; the device broke after removing from the package.The procedure was completed with different device and no patient complications were reported.Previously, it was reported that the shaft broke.Now, it is confirmed that the tip of the hypotube was bent occurred.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: a synergy xd mr us 3.50 x 12mm stent delivery system was returned for analysis with a haemostatic valve attached.Examination of the crimped stent via scope found no issues with the stent.There were no signs of damage, stretching or lifting of the stent struts.The stent showed no signs of movement and was set between the proximal and distal marker bands.The crimped stent outer diameter was measured and the result was within max crimped stent profile measurement.The balloon cones were reviewed via scope, and no issues were noted.The balloon wings were tightly wrapped and evenly folded.The balloon had not been subjected to positive pressure.A visual and tactile examination of the hypotube found multiple kinks and a break 68.6cm distal to the distal end of the strain relief.Examination of the tip via scope found no damage to the tip.The shaft polymer extrusion including the distal and mid-shaft sections were examined via scope and tactile examination.A kink was noted at the wire exchange port.No other issues were identified during the product analysis.
 
Additional Manufacturer Narrative
H6 - device codes corrected from break 1069 to material deformation 2976.
 
Event or Problem Description
It was reported that shaft break occurred.A 3.50 x 12mm synergy xd drug-eluting stent was selected for use.However, the delivery system broke after removing from the package.The procedure was completed with a different device.No patient complications were reported.Previously, it was reported that the shaft broke.Now, it is confirmed that the tip of the hypotube was just bent and not fractured.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11164355
Report Number2134265-2020-18891
Device Sequence Number845987
Product Code NIQ
UDI-Device Identifier08714729981039
UDI-Public08714729981039
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2022
Device Model NumberH7493941812350
Device Lot Number0026135304
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2021
Initial Date Received by Manufacturer 12/28/2020
Supplement Date Received by Manufacturer01/12/2021
02/02/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date01/29/2021
02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1